# SDR IPXA2015080191859

- Difficulty date: July 8, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75381
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING LOWER STRINGER 38 CRACKED BETWEEN BS XORS 855.3 AND XORS 885.4.  ACCOMPLISHED PERMANENT REPAIR ON LT WING LOWER STR 38 BETWEEN BS XORS 855.3 AND XORS 885.4 IAW EA 011-5710-01-A5886, REV I/R AND MD11-5710-58224-A.
